# SDR ABXA010706

- Difficulty date: February 10, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 53,750 hours, 49,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LAMP BY THE OVERHEAD FORWARD ATTENDANCE PANEL (THE AFT LAMP INOPERATIVE).  REPOSITIONED CONTACT LEVEL POINT (DOOR CONTACT) AND RELAMPED IAW DC-9 AMM 33-55-00-4.
